General Letters in Mathematics

Volume 3 - Issue 1 (4) | PP: 35 - 46 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.3.1.4
540
39

Applications of Homotopy Perturbation Transform Method for Solving Newell-Whitehead-Segel Equation

Mohamed Zellal ,
Kacem Belghaba
Received Date Revised Date Accepted Date Publication Date
1/11/2017 25/11/2017 1/12/2017 7/12/2017
Abstract
In the present work, we apply an analytical method known as Homotopy Perturbation Transform Method, is used for solving Newell-Whitehead-Segel Equation. Five tests are examined to validate the accuracy of this algorithm. Numerical results show that the proposed method is a more reliable, efficient and convenient one for solving different cases of NewellWhitehead-Segel equation.


How To Cite This Article
, M. Z. & Belghaba , K. (2017). Applications of Homotopy Perturbation Transform Method for Solving Newell-Whitehead-Segel Equation . General Letters in Mathematics, 3 (1), 35-46, DOI:10.31559/glm2016.3.1.4

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.